# SDR AALA20120810013

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 51,001 hours, 6,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Capsule
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS TO FIRST CLASS ESCAPE PATH LIGHT CAPSULE ON DIVIDER PROTRUDING.  RE-INSTALLED ESCAPE PATH LIGHT CAPSULE.  OPS CHECK NORMAL.
